# SDR AALA20090619TUL03

- Difficulty date: June 19, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 53,041 hours, 26,916 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 5724144
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STOP FITTING CRACKED, LOWER AFT EDGE OF AFT CX DOOR.  REPLACED FITTING PER ESO 80174.
